Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 24, 2013, 8:26 PM EDT for Warren County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 8:26 PM EDT (00:26 UTC)
- Expired
- Jun 24, 2013, 9:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Warren County, IN
The radar
The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:14 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 991 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
667
WUUS53 KIND 250026
SVRIND
INC171-250115-
/O.NEW.KIND.SV.W.0082.130625T0026Z-130625T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 822 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSSVILLE...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PENCE...TAB...RAINSVILLE AND PINE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4048 8753 4048 8752 4048 8710 4037 8709
4034 8714 4033 8719 4029 8753
TIME...MOT...LOC 0026Z 260DEG 35KT 4040 8770
HAIL...<.75IN
WIND...60MPH
$$
KOCH2 follow-up statements
807
WWUS53 KIND 250043
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT MON JUN 24 2013
INC171-250115-
/O.CON.KIND.SV.W.0082.000000T0000Z-130625T0115Z/
WARREN IN-
843 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN COUNTY
UNTIL 915 PM EDT...
AT 841 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BOSWELL...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAINSVILLE AND PINE VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4048 8753 4048 8752 4048 8710 4037 8709
4034 8714 4033 8719 4029 8753
TIME...MOT...LOC 0043Z 260DEG 35KT 4041 8735
HAIL...<.75IN
WIND...60MPH
$$
KOCH289
WWUS53 KIND 250106
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 PM EDT MON JUN 24 2013
INC171-250115-
/O.CAN.KIND.SV.W.0082.000000T0000Z-130625T0115Z/
WARREN IN-
906 PM EDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT.
LAT...LON 4048 8753 4048 8752 4048 8710 4037 8709
4034 8714 4033 8719 4029 8753
TIME...MOT...LOC 0105Z 260DEG 35KT 4045 8707
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:46 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 24, 5:46 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 546 PM EDT MON JUN 24 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 235 PM EDT MON JUN 24 2013 OCCASIONAL UPPER LEVEL WEATHER DISTURBANCES MAY AFFECT THE AREA INTO THE MIDDLE OF WEEK. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA LATE IN THE WEEK...AROUND THURSDAY OR FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL BUILD INTO THE NORTHERN PLAINS BY NEXT WEEKEND AND EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 235 PM EDT MON JUN 24 2013 CONVECTION HAS BEEN SLOW TO DEVELOP OVER MOST OF THE AREA AS INSTABILITY HAS BEEN HELD IN CHECK BY CLOUD COVER. APPEARS THE BEST CHANCES FOR DEVELOPMENT OVER THE REST OF THE AFTERNOON WILL BE OVER THE SOUTHERN/SOUTHEASTERN ZONES WHERE A WEAK VORTICITY AXIS IS DRIFTING EAST. OTHERWISE...CONVECTIVE COMPLEX IS CURRENTLY PUSHING THROUGH IOWA/NORTHERN MISSOURI. MOST LIKELY PATH BASED ON THE LOCATION OF THE 850MB JET WOULD BE GENERALLY TOWARDS NORTHERN ILLINOIS/NORTHWEST INDIANA LATER THIS EVENING. HOWEVER A TURN TOWARDS THE SOUTHEAST INTO THE INSTABILITY AXIS CAN/T BE RULED OUT. WILL GO WITH SMALL CHANCE POPS FOR TONIGHT...WITH THE HIGHEST POPS OVER THE NORTHWEST. THE GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON PROGGED LOW LEVEL THICKNESSES. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 235 PM EDT MON JUN 24 2013 MODEL DATA SUGGEST THE LOCAL AREA WILL REMAIN ON THE PERIPHERY OF AN UPPER RIDGE THAT WILL GRADUALLY SHIFT WESTWARD TOWARDS THE SOUTHERN ROCKIES. THIS WILL GRADUALLY VEER THE UPPER FLOW TO A MORE NORTHWEST DIRECTION WITH TIME. STEEPER LAPSE RATES ARE PROGGED TO MOVE INTO THE AREA BEGINNING ON TUESDAY. AS A RESULT...THERE WILL BE A CONTINUED THREAT FOR POTENTIAL MCS ACTIVITY THROUGHOUT MUCH OF THE PERIOD. MODEL DATA SEEM TO SUGGEST THE BEST THREAT FOR CONVECTION WILL BE AROUND WEDNESDAY...AS THERE APPEARS TO BE A STRONGER SHORT WAVE TROUGH MOVING THROUGH AT THAT TIME. CONFIDENCE IN LOCATION AND TIMING OF ANY POTENTIAL SYSTEMS AT THIS POINT IS LOW. WILL CONTINUE TO BROADBRUSH CHANCE POPS ALL PERIODS FOR NOW...WITH THE HIGHEST POPS ON WEDNESDAY. AS THE LAPSE RATES STEEPEN...THINK THE THREAT FOR STRONGER STORMS WILL GRADUALLY INCREASE WITH TIME. LOOKS LIKE THE BEST THREAT FOR SEVERE STORMS WILL BE ON WEDNESDAY...AS MODELS SHOW ADEQUATE DEEP LAYER SHEAR BY THAT TIME COUPLED WITH THE STEEP LAPSE RATES. BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE GUIDANCE LOOKS PRETTY GOOD...SO WILL NOT STRAY TOO MUCH FROM THEM. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 235 PM EDT MON JUN 24 2013 ECMWF AND GFS CONTINUE TO DEPICT A BROAD TROUGH ALOFT ACROSS THE GREAT LAKES AND OHIO VALLEY THROUGH THIS PERIOD. SEVERAL UPPER SHORT WAVES LOOK TO PASS INTO THE AREA DURING THIS TIME. FURTHERMORE THE MODELS DEPICT A TROUGH AXIS PUSHING ACROSS CENTRAL INDIANA ON SUNDAY NIGHT INTO MONDAY AMID BROAD CYCLONIC FLOW AT THE SURFACE. THIS IS A LARGE CONTRAST TO YESTERDAY AT THIS TIME WHEN HIGH PRESSURE WAS EXPECTED TO BUILD IN. THUS HAVE INCLUDED LOW CHANCE POPS THROUGH THE PERIOD. GIVEN THE EXPECTED CLOUDS AND PRECIP...HAVE TRENDED DAILY HIGHS COOLER AND LOWS WARMER. && .AVIATION /DISCUSSION FOR THE 250000Z TAF ISSUANCE/... ISSUED AT 546 PM EDT MON JUN 24 2013 AN UNSTABLE AIR MASS ASSOCIATED WITH PERSISTANT SOUTH AND SOUTHWEST FLOW AROUND HIGH PRESSURE ACROSS THE SOUTHEASTERN UNITED STATES AND OCCASIONAL WAVES WITHIN THE ZONAL FLOW ALOFT WILL CONTINUE TO YIELD A THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCES APPEAR TO BE NEAR LAF AND POSSIBLY HUF FROM 02Z-03Z THIS EVENING PER RADAR TRENDS OF THUNDERSTORM CLUSTER LIFTING NORTHEAST ACROSS WEST CENTRAL ILLINOIS. WILL THROW IN TEMPO THUNDERSTORM GROUP THEN AT LAF AND DECIDE LATER WHETHER TO POST ONE FOR HUF. OTHERWISE...NEXT BEST CHANCE IS AFTER 16Z TOMORROW AFTERNOON. CONFIDENCE THEN IS NOT ENOUGH FOR ANYTHING OTHER THAN VCTS...HOWEVER. SOUTH AND SOUTHWEST WINDS WILL DROP TO AROUND 5 KNOTS AFTER 01Z AND INCREASE TO NEAR 15 KNOTS TOMORROW AFTER 16Z. COULD SEE SOME FOG AFTER 08Z TONIGHT...BUT CONVECTIVE DEBRIS SHOULD LIMIT IT TO MVFR. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....PUMA AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 24, 7:26 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 726 PM EDT MON JUN 24 2013 INZ039>042-045>049-051>057-060>065-067>072-252330- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 726 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS AND HAIL. ISOLATED DAMAGING WINDS. TIMING: MAINLY BEFORE MIDNIGHT. DISCUSSION: SOME STORMS WILL MOVE INTO THE AREA FROM ILLINOIS THIS EVENING. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS IS POSSIBLE...ESPECIALLY ACROSS THE WESTERN HALF OF CENTRAL INDIANA. SLOW MOVING STORMS COULD PRODUCE VERY HEAVY RAIN AND FLOODING IN ISOLATED AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES FROM TUESDAY THROUGH SUNDAY. SEVERE STORMS MAY BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY TUESDAY AND WEDNESDAY. DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES. .SPOTTER INFORMATION STATEMENT... OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING THUNDERSTORMS...AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE STORMS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>038-043-044-252330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION-PARKE- 726 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: LIGHTNING...HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL. TIMING: MAINLY BEFORE MIDNIGHT. DISCUSSION: SOME STORMS WILL MOVE INTO THE AREA FROM ILLINOIS THIS EVENING. SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. SLOW MOVING STORMS COULD PRODUCE VERY HEAVY RAIN AND FLOODING IN ISOLATED AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES FROM TUESDAY THROUGH SUNDAY. SEVERE STORMS MAY BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY TUESDAY AND WEDNESDAY. DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES. .SPOTTER INFORMATION STATEMENT... OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING THUNDERSTORMS...AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE STORMS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 24, 2:40 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM LIGHTNING 1 W INDIANAPOLIS 39.78N 86.17W
06/23/2013 MARION IN BROADCAST MEDIA
ZOO EMPLOYEE INDIRECTLY STRUCK BY LIGHTNING. CONDITION
UNKNOWN.
0332 PM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
06/23/2013 M55 MPH MARION IN ASOS
ALSO PENNY SIZE HAIL.
0335 PM HAIL 6 W INDIANAPOLIS 39.78N 86.26W
06/23/2013 E0.75 INCH MARION IN TRAINED SPOTTER
0348 PM FLASH FLOOD 7 W INDIANAPOLIS 39.78N 86.28W
06/23/2013 MARION IN TRAINED SPOTTER
INTERSECTION OF WASHINGTON AND GIRLS SCHOOL FLOODED
0349 PM HAIL BROOKLYN 39.54N 86.37W
06/23/2013 E0.25 INCH MORGAN IN NWS EMPLOYEE
0350 PM HAIL BROOKLYN 39.54N 86.37W
06/23/2013 E0.25 INCH MORGAN IN PUBLIC
0355 PM TSTM WND DMG 2 SE MOORESVILLE 39.60N 86.34W
06/23/2013 MORGAN IN PUBLIC
TREE BLOWN DOWN ON ORCHARD ROAD
0405 PM TSTM WND DMG ZIONSVILLE 39.95N 86.27W
06/23/2013 BOONE IN LAW ENFORCEMENT
TREE DOWN ON HOUSE
0407 PM TSTM WND DMG 5 NW INDIANAPOLIS 39.83N 86.21W
06/23/2013 MARION IN TRAINED SPOTTER
TREE BLOWN DOWN AT EAGLE POINT APARTMENTS
0409 PM TSTM WND DMG 7 W INDIANAPOLIS 39.78N 86.28W
06/23/2013 MARION IN TRAINED SPOTTER
TREE BLOWN DOWN AT ROCKVILLE AND GIRLS SCHOOL ROAD
0410 PM TSTM WND DMG 8 SW INDIANAPOLIS 39.69N 86.25W
06/23/2013 MARION IN PUBLIC
20 TO 25 TREES DOWNED IN SALEM CREEK HOUSING ADDITION
ON BRIDGEPORT RD BETWEEN WASHINGTON AND MORRIS. TIME
ESTIMATED FROM RADAR. REPORTED FROM MEDIA FACEBOOK PAGE.
0410 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
06/23/2013 MORGAN IN PUBLIC
LARGE TREE SPLIT AND BLOWN DOWN. UNSURE IF DUE TO
LIGHTNING OR WIND. TIME ESTIMATED VIA RADAR. REPORT
RECEIVED VIA MEDIA FACEBOOK PAGE.
0410 PM TSTM WND DMG MARTINSVILLE 39.42N 86.42W
06/23/2013 MORGAN IN PUBLIC
TREE DOWN ON HOUSE. REPORT FROM FACEBOOK.
0416 PM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
06/23/2013 M54 MPH MARION IN ASOS
0438 PM HEAVY RAIN 8 W INDIANAPOLIS 39.78N 86.30W
06/23/2013 M2.20 INCH MARION IN TRAINED SPOTTER
STORM TOTAL
0440 PM TSTM WND DMG 8 NW INDIANAPOLIS 39.86N 86.25W
06/23/2013 MARION IN NEWSPAPER
EASTBOUND LANES OF INTERSTATE 465 NEAR INTERSTATE 865
CLOSED DUE TO DOWNED POWER LINES.
0450 PM FLASH FLOOD 2 NE PLAINFIELD 39.72N 86.36W
06/23/2013 HENDRICKS IN TRAINED SPOTTER
FLOODING ON RONALD REAGAN PARKWAY NEAR U.S. 40
0455 PM HEAVY RAIN 7 W INDIANAPOLIS 39.78N 86.28W
06/23/2013 M3.75 INCH MARION IN COCORAHS
RAINFALL FELL DURING A 90 MINUTE PERIOD
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 52 min |
| Jun 24, 8:54 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.